# SDR SWAA2021120740222

- Difficulty date: November 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FLOOR PANEL 232SF AT PASSENGER CABIN ; 2021-511869 / [01] REPLACED FLOOR PANEL 232SF AT PASSENGER CABIN IAW B737-700 AMM 53-21-00-400-801 AND THE INSTALLATION IS DOCUMENTED ON TTG8Q006Q376; [02] CORRECTED STEP 1 REPLACED FLOOR PANEL 232SF AT PASSENGER CABIN IAW B737-700 AMM 53-21-00-400-801; [03] CERTIFIED RII WORK PERFORMED.
